RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Doc. Math., 2013, Volume 18, Pages 547–619 (Mi docma2)  

Projective varieties with bad semi-stable reduction at 3 only

V. Abrashkinab

a Steklov Mathematical Institute, Gubkina str. 8, 119991 Moscow, Russia
b Department of Mathematical Sciences, Durham University, Science Laboratories, South Rd, Durham DH1 3LE, United Kingdom

Abstract: Suppose $F = W(k)[1/p]$ where $W(k)$ is the ring of Witt vectors with coefficients in algebraically closed field $k$ of characteristic $p\ne2$. We construct integral theory of $p$-adic semi-stable representations of the absolute Galois group of $F$ with Hodge–Tate weights from $[0, p)$. This modification of Breuilís theory results in the following application in the spirit of the Shafarevich Conjecture. If $Y$ is a projective algebraic variety over $\mathbb{Q}$ with good reduction modulo all primes $l\ne3$ and semi-stable reduction modulo $3$ then for the Hodge numbers of $Y_{\mathbb{C}}=Y\otimes_{\mathbb{Q}}\mathbb{C}$, one has $h^2(Y_{\mathbb{C}})=h^{1,1}(Y_{\mathbb{C}})$.


Bibliographic databases:
MSC: 11S20, 11G35, 14K15
Received: 30.04.2013
Language:

Linking options:
  • http://mi.mathnet.ru/eng/docma2

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020